MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229039A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was an equipment department teacher.Event site name: (b)(6) hospital.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the nursing staff found that a spring arm's screw from surgical light had fallen off during routine inspection.The hospital had installed the screws by itself, and the surgical lamp was in normal use.There was no injury.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the nursing staff found that a spring arm's screw from surgical light had fallen off during routine inspection.The hospital had installed the screws by itself, and the surgical lamp was in normal use.There was no injury.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since loose/missing screw from spring arm cover could be considered as technical deficiencies, and in this way the device contributed to event.A root cause analysis was performed by subject matter experts at the manufacturing site.As they stated it was detected that the screw on the spring arm cover was loose.This screw is responsible for attaching the cover to the spring arm structure.The manufacturer of the spring arms, ¿ondal¿, led several tests on a spring arm performing 20.000 cycles of up and down movement.The test with a loosened screw, with a complete turn back, shows that it is the only case where the screw continue to loosen.The cases detected after more than 1 year after the installation correspond to a lack of inspection during the yearly preventive maintenance.To prevent the loosening and the fall of the screw, the technical manuals indicate to check all the fixing screws and to check the hold of the spring arm covers during yearly preventive maintenance or daily inspections.The screw has a long threading, its loosening is visually detectable during cleaning or during yearly preventive maintenance.As improvement measure, since october 2019, the spring arms covers are assembled, on the product line, with tuflok coated screws.In any case, by design, the nylon patch of this screw acts as a mechanical locking and prevents the loosening and the fall of the screw.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21099874
Report Number9710055-2025-0000001
Device Sequence Number9154887
Product Code FSY
UDI-Device Identifier03700712401634
UDI-Public(01)03700712401634
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVST229039A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown